Malignant neuroleptic syndrome

Mohan, K S ; Gangadhar, B N ; Pradhan, N ; Channabasavanna, S M (1985) Malignant neuroleptic syndrome Journal of Indian Medical Association, 83 (12). pp. 410-413. ISSN 0019-5847

Full text not available from this repository.

Official URL:


No Abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Medical Association, Calcutta.
ID Code:119482
Deposited On:13 Jun 2021 17:24
Last Modified:13 Jun 2021 17:24

Repository Staff Only: item control page